# SDR MALA060614

- Difficulty date: November 25, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 23,283 hours, 25,425 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 6450997
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GEAR DOWN UNSAFE CONDITION.  NO GREEN INDICATION FOR NOSE GEAR.  LIGHTS TESTED NORMAL.  FOLLOWED QRH.  RECYCLED GEAR, SAME INDICATION IN TRANSIT LIGHT WAS OUT.  REGARDED GEAR AS SAFE.  LIGHT CAME ON UPON NOSEWHEEL TOUCH DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSY, PN D494-12-001, SN OFF 645/09-97 SN ON 095/07-85.
